Indian Journal of Drugs in Dermatology

CASE REPORT
Year
: 2020  |  Volume : 6  |  Issue : 2  |  Page : 85--87

Myriads of cutaneous manifestations with Nilotinib, treated by acitretin – a case report


Amrita A Hongal, TN Revathi, Seetharampura Ramamurthy Radhika, Kanathur Shilpa 
 Department of Dermatology, Venereology, Leprosy, Bangalore Medical College and Research Institute, Bengaluru, Karnataka, India

Correspondence Address:
Seetharampura Ramamurthy Radhika
#12, Raghav Kuteera, 1st Cross, Sri Krupa Layout, Abbigere, Chikkabanavara Post, Bengaluru - 560 090, Karnataka
India

A remarkable advancement is been made in the treatment of cancer, through chemotherapeutic drugs like tyrosine kinase inhibitors (TKI), etc. Chemotherapy induced cutaneous side effects are multiple and usually they are underreported. Nilotinib is a second generation TKI, which is approved for imatinib resistant CML. Various cutaneous and its appendageal changes have been noticed with the use of nilotinib usage. Here, we report such case of a 34 year old male, who is a case of CML being treated with Nilotinib for 2.5 years, presented to us with perforating folliculitis, psoriasiform dermatosis, KP like lesions, madarosis and textural changes of scalp hair.


How to cite this article:
Hongal AA, Revathi T N, Radhika SR, Shilpa K. Myriads of cutaneous manifestations with Nilotinib, treated by acitretin – a case report.Indian J Drugs Dermatol 2020;6:85-87


How to cite this URL:
Hongal AA, Revathi T N, Radhika SR, Shilpa K. Myriads of cutaneous manifestations with Nilotinib, treated by acitretin – a case report. Indian J Drugs Dermatol [serial online] 2020 [cited 2021 Jan 24 ];6:85-87
Available from: https://www.ijdd.in/article.asp?issn=2455-3972;year=2020;volume=6;issue=2;spage=85;epage=87;aulast=Hongal;type=0